Simple groups without lattices

Uri Bader*, Pierre Emmanuel Caprace, Tsachik Gelander, Shahar Mozes

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

We show that the group of almost automorphisms of a d-regular tree does not admit lattices. As far as we know, this is the first such example among (compactly generated) simple locally compact groups.

Original languageAmerican English
Pages (from-to)55-67
Number of pages13
JournalBulletin of the London Mathematical Society
Volume44
Issue number1
DOIs
StatePublished - Feb 2012

Bibliographical note

Funding Information:
Uri Bader acknowledges the support of ISF grant 704/08; Pierre-Emmanuel Caprace is an F.R.S.-FNRS research associate and acknowledges the support of FNRS grant F.4520.11; Tsachik Gelander acknowledges the support of the European Research Council (ERC)/ grant agreement 203418 and the ISF grant 1345/07; Shahar Mozes acknowledges the support of the ISF grant 1345/07.

Fingerprint

Dive into the research topics of 'Simple groups without lattices'. Together they form a unique fingerprint.

Cite this